| Model Number |
72404268 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Malposition of Device (2616)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient had a surgical procedure to replace an inflatable penile prosthesis (ipp) due to pain, malposition, inflation and deflation issues.At the time of the revision, it was discovered that the cylinders were crossed over.No patient clinical complications were reported.